This is likely to be due to an allergic reaction.
You should check out whether you have started any new medications. It could be also due to some new foods that you took, specially foods like nuts, some new types of meat, fish, etc. You could be having a food allergy. You should also watch out for any new soaps or detergents. Link
It could also be an allergic reaction to bed bugs. Link
If you find anything which could have caused the allergy, you should try to avoid it. However, quite as often, no definite cause of such allergic reactions can be found, you should not worry if this is so.
Meanwhile you can take Cap. Benadryl (OTC) 1 cap. daily, this will help to cure the rash. You can also apply 1% Hydrocortisone cream (available OTC) on the rash. You can expect the rash to go down in two three days.
However, if it persists beyond three days or new rashes appear, then you need to approach your doctor for this. If it persists, conditions like scabies
, Eczema and other dermatological conditions need to be ruled out.
I hope my answer has helped you. Please click on the green 'accept' button below for accepting this answer. Feedback/Bonus will be appreciated.